The limit of mappings with finite distortion

F. W. Gehring, T. Iwaniec

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

We show here that the limit mapping f of a weakly convergent sequence of mappings fν with finite distortion also has finite distortion and give several dimension free estimates for the dilatation of f. Our arguments are based on the weak continuity of the Jacobian determinants and the concept of polyconvexity.

Original languageEnglish (US)
Pages (from-to)253-264
Number of pages12
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume24
Issue number1
StatePublished - Dec 1 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The limit of mappings with finite distortion'. Together they form a unique fingerprint.

  • Cite this